Has anyone experience a messed up menstrual cycle after a cortisone shot? Particularly delayed or no ovulation? When did it go back to normal? I got a shot on CD 9 in June and nothing has been normal. My cm was watery on CD 9 on days when it's usually a mix of watery and creamy (makes me think lack of progesterone which is needed for ovulation), my opk was positive (both lines the same) on CD 9 then stayed high throughout the cycle although not positive. After I ovulated (which I'm not even sure I did) I didn't dry up like usual. Next period might have been triggered because I stopped my progesterone supplements so in reality it was probably a withdrawal bleed.
Fast forward to now in July, CD 17 and opk is the most faintest line I've ever seen and I ovulate CD 16, 17 or 18 so I should have a positive right now. Really kicking myself for getting that injection and mad at my doc for not telling me it can affect my ovulation when he knew I was ttc. Any insight would be appreciated. Personal experiences please I've already googled the hell out of this!